Linear-quadratic control of discrete-time stochastic systems with indefinite weight matrices and mean-field Terms

Yuan Hua Ni, Xun Li, Ji Feng Zhang

Research output: Chapter in book / Conference proceedingConference article published in proceeding or bookAcademic researchpeer-review

2 Citations (Scopus)

Abstract

In this paper, the linear-quadratic optimal control problem is considered for discrete-time stochastic systems with indefinite weight matrices in the cost function and mean-field terms in both the cost function and system dynamics. A set of generalized difference Riccati equations (GDREs) is introduced in terms of algebraic equality constraints and matrix pseudo-inverse. It is shown that the solvability of the GDRE is not only sufficient but also necessary for the well-posedness of the indefinite mean-field linear-quadratic optimal control problem and the existence of optimal feedback as well as open-loop controls.
Original languageEnglish
Title of host publication19th IFAC World Congress IFAC 2014, Proceedings
PublisherIFAC Secretariat
Pages9750-9755
Number of pages6
Volume19
ISBN (Electronic)9783902823625
Publication statusPublished - 1 Jan 2014
Event19th IFAC World Congress on International Federation of Automatic Control, IFAC 2014 - Cape Town, South Africa
Duration: 24 Aug 201429 Aug 2014

Conference

Conference19th IFAC World Congress on International Federation of Automatic Control, IFAC 2014
Country/TerritorySouth Africa
CityCape Town
Period24/08/1429/08/14

Keywords

  • Indefinite linear-quadratic control
  • Mean-field theory
  • Stochastic system

ASJC Scopus subject areas

  • Control and Systems Engineering

Cite this